# SDR QXEA200601456

- Difficulty date: June 16, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 11,685 hours, 8,522 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EUG - DURING FLIGHT 2450 (SBA-PDX), RECEIVED A NR 2 HYDRAULIC LOW PRESSURE WARNING MESSAGE FOLLOWED BY SPOILERS AND SPOILERON CAUTION MESSAGES.  QUANTITY OF HYDRAULICS FOR NR 2 SYSTEM SHOWED ZERO.  DIVERTED TO EUG AND ACCOMPLISHED UNEVENTFUL LANDING.  MAINTENANCE FOUND A LEAK COMING FROM THE PRESSURE MANIFOLD OF NR 2 SYSTEM (DELTA P FITTING) FOUND CONTAMINATION IN THE FILTERS.  REPLACED FILTERS, NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND PRESSURE MANIFOLD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
